Skip to Content

Can taking lithium give me a bad odor from my vagina?

Responses (5)

kaismama 26 Jan 2013

No, it would not do this. You may have an infection.

nobody1234 2 Feb 2013

Thanks so much guys I re-asked the question with more details. I have been to the Dr. I was taking antibiotics. I had an infection and it was treated, but this smell remained. My boyfriend notices no odor at all. It's not an STD I go to my GYNO regularly I though maybe even the meds were effecting my perception of smell. I have no redness itching or discharge..in fact nothing out of the ordinary. =) I do appreciate your time.

GuinnessGirl54 26 Jan 2013

It can cause vaginal dryness, but odor is indicitive of an infection.

nobody1234 2 Feb 2013

Thanks so much guys I re-asked the question with more details. I have been to the Dr. I was taking antibiotics. I had an infection and it was treated, but this smell remained. My boyfriend notices no odor at all. It's not an STD I go to my GYNO regularly I though maybe even the meds were effecting my perception of smell. I have no redness itching or discharge..in fact nothing out of the ordinary. =) I do appreciate your time.

smileyhappy 27 Jan 2013

Hi there,

You should see the doctor! You might have a bacterial infection!

Smileyhappy

nobody1234 2 Feb 2013

Thanks so much guys I re-asked the question with more details. I have been to the Dr. I was taking antibiotics. I had an infection and it was treated, but this smell remained. My boyfriend notices no odor at all. It's not an STD I go to my GYNO regularly I though maybe even the meds were effecting my perception of smell. I have no redness itching or discharge..in fact nothing out of the ordinary. =) I do appreciate your time.

lesliehelen 27 Jan 2013

i think it sounds as though you have a yeast infection... have you been on any antibiotics lately? i would go and see a gyn dr. to make sure it isn't anything else, though... good luck and feel better soon..oh, you didn't mention any itching, do you have it?
lesluehelen

nobody1234 2 Feb 2013

Thanks so much guys I re-asked the question with more details. I have been to the Dr. I was taking antibiotics. I had an infection and it was treated, but this smell remained. My boyfriend notices no odor at all. It's not an STD I go to my GYNO regularly I though maybe even the meds were effecting my perception of smell. I have no redness itching or discharge..in fact nothing out of the ordinary. =) I do appreciate your time.

lesliehelen 2 Feb 2013

some meds affect your sense of smell, something i take does..haven't figured out which one it is though... i drive my boyfriend crazyby asking him if he smells smoke or whatever i am smelling at the time... i hope this passes for you! take good care !!!
lesliehelen.

endlessPred 27 Jan 2013

There are many infections possible. Do not treat this as a yeast infection. See a doctor right away. This could be an STD.

lesliehelen 28 Jan 2013

i agree with endlesspred, as i said you need to go and see a dr. if it keeps on happening..definitely could be one of many things, std's included..do not treat this lightly..please take good care..just because it goes away doesn't mean it is gone..you still need to see a dr..hugs!!!
lesliehelen

nobody1234 2 Feb 2013

Thanks so much guys I re-asked the question with more details. I have been to the Dr. I was taking antibiotics. I had an infection and it was treated, but this smell remained. My boyfriend notices no odor at all. It's not an STD I go to my GYNO regularly I though maybe even the meds were effecting my perception of smell. I have no redness itching or discharge..in fact nothing out of the ordinary. =) I do appreciate your time.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions